Kovalevskaya Exponents and Poisson Structures

    1999, Volume 4, Number 3, pp.  13-20

    Author(s): Borisov A. V., Dudoladov S. L.

    We consider generalizations of pairing relations for Kovalevskaya exponents in quasihomogeneous systems with quasihomogeneous tensor invariants. The case of presence of a Poisson structure in the system is investigated in more detail. We give some examples which illustrate general theorems.
    Citation: Borisov A. V., Dudoladov S. L., Kovalevskaya Exponents and Poisson Structures, Regular and Chaotic Dynamics, 1999, Volume 4, Number 3, pp. 13-20

    Download File
    PDF, 248.75 Kb